# SDR SWAA071813

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 65,437 hours, 60,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6916500
- Condition: Corroded
- Location: Bs 787-794 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND INTERCOSTAL CORRODED AT BS 787 TO BS 794, STR 25R.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
